If you need an accessible version of this item please contact JSTOR User Support

Completeness of an Ancient Logic

John Corcoran
The Journal of Symbolic Logic
Vol. 37, No. 4 (Dec., 1972), pp. 696-702
DOI: 10.2307/2272415
Stable URL: http://www.jstor.org/stable/2272415
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Completeness of an Ancient Logic
Preview not available

Page Thumbnails

  • Thumbnail: Page 
696
    696
  • Thumbnail: Page 
697
    697
  • Thumbnail: Page 
698
    698
  • Thumbnail: Page 
699
    699
  • Thumbnail: Page 
700
    700
  • Thumbnail: Page 
701
    701
  • Thumbnail: Page 
702
    702